my 21 birthday was coming up in December and i just wanted to go out and drink a little bit im not a common drinker i hardly ever do it so would it effect me if i took it in the morning and went out that night?
Drinking alcohol with Claravis (isotretinoin) may result in a disulfiram-like reaction. You should avoid alcohol with isotretinoin.
Even though you take your dose in the morning you can't drink in the evening as isotretinoin is still present in your system and will still cause those side effects.
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 2 answers
Posted 28 Dec 2011 • 1 answer
Posted 4 Aug 2012 • 2 answers
Posted 13 Jul 2016 • 0 answers
Posted 11 Oct 2017 • 0 answers